Alert archive / New York / River Flood Warnings in 2011
River Flood Warning 110, NWS Albany, NY
NWS Albany, NY issued this river flood warning at Aug 28, 2011, 5:06 PM EDT for Ulster County, New York. It took effect at Aug 28, 2011, 10:00 PM EDT. It was in force for 29 hr.
The area
The counties it named.
The facts
- Issued
- Aug 28, 2011, 5:06 PM EDT (21:06 UTC)
- In effect from
- Aug 28, 2011, 10:00 PM EDT
- Expired
- Aug 30, 2011, 3:09 AM EDT
- In force
- 29 hr
- Issued by
- NWS Albany, NY
- Flood severity
- Major
County Ulster County, NY
The radar
The Albany radar (KENX), 79 km from the middle of the area, began a volume at 21:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Esopus Creek at Ashokan Reservoir East (ASEN6).
- Action stage
- 587.1 ft
- Minor stage
- 589 ft
- Moderate stage
- 590 ft
- Major stage
- 591 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
790
WGUS41 KALY 282106
FLWALY
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ALBANY NY
506 PM EDT SUN AUG 28 2011
NYC111-290906-
/O.NEW.KALY.FL.W.0110.110829T0200Z-110830T1800Z/
/ASEN6.3.ER.110829T0200Z.110829T1200Z.110830T1200Z.NR/
506 PM EDT SUN AUG 28 2011
THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A
* FLOOD WARNING FOR
THE ESOPUS CREEK AT ASHOKAN RSVR EAST.
* FROM THIS EVENING UNTIL TUESDAY AFTERNOON.
* AT 2 PM SUNDAY THE STAGE WAS...585.1 FEET.
* FLOOD STAGE IS 589.0 FEET.
* MAJOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO REACH FLOOD STAGE BY 10 PM
SUNDAY AND FORECAST TO CONTINUE TO RISE TO NEAR 592.0 FEET AROUND
8 AM MONDAY. THE RIVER IS FORECAST TO FALL BELOW FLOOD STAGE AFTER
8 AM TUESDAY.
&&
FLD OBSERVED FORECAST
8 PM 2 AM 8 AM 2 PM 8 PM
LOCATION STG STG DAY TIME SUN MON MON MON MON
MID HUDSON TRIBUTARIES
ASHOKAN RSVR 589.0 585.1 SUN 02 PM 587.8 591.4 592.0 590.8
589.3
$$3 follow-up statements
808
WGUS81 KALY 290833
FLSALY
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
433 AM EDT MON AUG 29 2011
NYC111-292033-
/O.EXT.KALY.FL.W.0110.000000T0000Z-110830T1312Z/
/ASEN6.2.ER.110828T2222Z.110829T0505Z.110830T0712Z.NR/
433 AM EDT MON AUG 29 2011
THE FLOOD WARNING CONTINUES FOR
THE ESOPUS CREEK AT ASHOKAN RESERVOIR EAST.
* UNTIL TUESDAY MORNING.
* AT 340 AM MONDAY THE STAGE WAS 590.5 FEET.
* FLOOD STAGE IS 589 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* THE RESERVOIR LEVEL IS FORECAST TO FALL TO BELOW FLOOD STAGE AFTER
3 AM TUESDAY.
&&
FLD OBSERVED FORECAST
8 AM 2 PM 8 PM 2 AM 8 AM
LOCATION STG STG DAY TIME MON MON MON TUE TUE
MID HUDSON TRIBUTARIES
ASHOKAN RSVR 589.0 590.5 MON 04 AM 590.5 590.3 589.8 589.1 588.6
$$
NYC111-292033-
/O.EXT.KALY.FL.W.0086.000000T0000Z-110830T2010Z/
/MRNN6.3.ER.110828T1236Z.110828T2115Z.110830T1410Z.NR/
433 AM EDT MON AUG 29 2011
...FLOOD WARNING NOW IN EFFECT UNTIL TUESDAY AFTERNOON...
THE FLOOD WARNING CONTINUES FOR
THE ESOPUS CREEK AT MOUNT MARION.
* UNTIL TUESDAY AFTERNOON.
* AT 330 AM MONDAY THE STAGE WAS 22.9 FEET.
* FLOOD STAGE IS 20 FEET.
* MODERATE FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST.
* THE RIVER IS FORECAST TO CONTINUE RISING TO NEAR 24.6 FEET BY 2 PM
MONDAY. THE RIVER IS FORECAST TO FALL BELOW FLOOD STAGE AFTER 10 AM
TUESDAY.
* IMPACT...AT 24 FEET...FLOODING AFFECTS HOMES IN THE TOWN HURLEY
AND THE TOWN OF SAUGERTIES.
&&
FLD OBSERVED FORECAST
8 AM 2 PM 8 PM 2 AM 8 AM
LOCATION STG STG DAY TIME MON MON MON TUE TUE
MID HUDSON TRIBUTARIES
MOUNT MARION 20.0 22.9 MON 03 AM 23.4 24.6 24.5 22.2 20.4
$$315
WGUS81 KALY 292029
FLSALY
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
429 PM EDT MON AUG 29 2011
NYC111-300829-
/O.EXT.KALY.FL.W.0110.000000T0000Z-110830T0945Z/
/ASEN6.2.ER.110828T2222Z.110829T0505Z.110830T0345Z.NR/
429 PM EDT MON AUG 29 2011
THE FLOOD WARNING CONTINUES FOR
THE ESOPUS CREEK AT ASHOKAN RSVR EAST.
* UNTIL LATE TONIGHT.
* AT 3 PM MONDAY THE STAGE WAS 589.5 FEET.
* FLOOD STAGE IS 589 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* THE RIVER IS FORECAST TO CONTINUE TO FALL TO BELOW FLOOD STAGE
AFTER 11 PM MONDAY.
&&
FLD OBSERVED FORECAST
8 PM 2 AM 8 AM 2 PM 8 PM
LOCATION STG STG DAY TIME MON TUE TUE TUE TUE
MID HUDSON TRIBUTARIES
ASHOKAN RSVR 589.0 589.5 MON 04 PM 589.5 588.7 587.6 586.6
585.3
$$019
WGUS81 KALY 300709
FLSALY
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
309 AM EDT TUE AUG 30 2011
NYC111-300739-
/O.CAN.KALY.FL.W.0110.000000T0000Z-110830T0945Z/
/ASEN6.2.ER.110828T2222Z.110829T0505Z.110830T0457Z.NR/
309 AM EDT TUE AUG 30 2011
THE FLOOD WARNING IS CANCELLED FOR
THE ESOPUS CREEK AT ASHOKAN RESERVOIR EAST.
* AT 2 AM TUESDAY THE STAGE WAS 588.9 FEET.
* FLOOD STAGE IS 589 FEET.
* IMPACT...AT 587.1 FEET...RESERVOIR AT SPILLWAY LEVEL AND BEGINS TO
OVERFLOW INTO THE ESOPUS CREEK DOWNSTREAM. DOWNSTREAM FLOODING IS
REFERENCED TO THE MOUNT MARION GAGE.
&&
FLD OBSERVED FORECAST
8 AM 2 PM 8 PM 2 AM 8 AM
LOCATION STG STG DAY TIME TUE TUE TUE WED WED
MID HUDSON TRIBUTARIES
ASHOKAN RSVR 589.0 588.9 TUE 02 AM 588.7 588.6 588.4 588.2
588.1
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this river flood warning went out at Aug 28, 5:05 PM EDT, 1 minute earlier.
Area forecast discussion, Aug 28, 5:05 PM EDT, 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBANY NY
505 PM EDT SUN AUG 28 2011
.SYNOPSIS...
TROPICAL STORM IRENE WILL CONTINUE TO MOVE NORTHEASTWARD ACROSS
NEW ENGLAND TONIGHT. HIGH PRESSURE WILL BUILD IN FROM THE WEST AND
DOMINATE OUR WEATHER FOR MUCH OF THE NEXT WEEK.
&&
.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
AS OF 430 PM...TROPICAL STORM WARNING REMAINS IN EFFECT ACROSS
THE FORECAST AREA. IRENE IS MOVING NORTH-NORTHEAST ACROSS WESTERN
NEW ENGLAND AND IS MOVING INTO SOUTHERN VERMONT AT THIS TIME.
STRONG WIND GUSTS WILL CONTINUE AS WINDS SHIFTS TO THE NORTHWEST
ON THE BACK SIDE OF IRENE. POPS GRADUALLY DECREASE TONIGHT
ESPECIALLY DURING THE EVENING AS IRENE HEADS ACROSS NEW ENGLAND.
&&
.SHORT TERM /6 AM MONDAY MORNING THROUGH TUESDAY NIGHT/...
SURFACE HIGH PRESSURE BUILDS IN WITH AN UPPER TROUGH MOVING OVERHEAD.
THE TIMING OF THE UPPER TROUGH WILL BE TOO LATE TO TRIGGER
INSTABILITY SHOWERS PLUS WILL HAVE SUBSIDENCE IN THE WAKE OF IRENE.
HEIGHTS ALOFT RISE ON TUESDAY...DRY WITH SEASONABLE TEMPERATURES.
&
.LONG TERM /WEDNESDAY THROUGH SUNDAY/...
MODELS AND ENSEMBLES ARE IN FAIRLY GOOD AGREEMENT WITH THE LONGWAVE
PATTERN WITH A TROUGH DIGGING OVER THE ROCKIES AND RIDGING OVER THE
EASTERN PORTION OF THE COUNTRY. HIGH PRESSURE IS EXPECTED TO
DOMINATE INTO MID WEEK WITH UNCERTAINTY IN THE FORECAST GROWING AS
WE HEAD IN THE LATTER PART OF THE WEEK. A WEAKENING COLD FRONT
APPROACHES SATURDAY...FOLLOWED BY A STRONGER COLD FRONT ON SUNDAY.
&&
.AVIATION /21Z SUNDAY THROUGH FRIDAY/...
IRENE STILL IMPACTING THE TAFS...AS THE EYEWALL IS ACTUALLY NEAR
KALB AND KGFL. EVENTUALLY SHE WILL EASE HER GRIP. AS OF 130 PM...THE
CENTER OF NOW DOWNGRADED TROPICAL STORM IRENE WAS CENTERED NEAR
LITCHFIELD MOVING NORTHEAST AND WEAKENING FURTHER. HOWEVER...THIS
WAS A LARGE POWERFUL STORM SO IT WILL TAKE UNTIL LATER TONIGHT UNTIL
WE ARE FINALLY OUT OF ITS GRIP.
THE WINDS WITH THE STORM HAVE PEAKED. KENX VAD PROFILES INDICATED
THAT EARLIER...50 KTS WINDS WERE SEEN AS LOW AS 3000 FEET. NOW...THE
WINDS AT THAT LEVEL WERE 35 KTS. SO WE NO LONGER BELIEVE THE TAF
SITES WILL BE SUBJECTED TO 50 KT WINDS. WE ARE PICKING UP SOME
THUNDERSTORM ACTIVITY ASSOCIATED WITH THE EYEWALL OF THE STORM BUT
THIS WILL BE SHIFTING NORTH IN THE NEXT HOUR OR SO. FOR NOW...JUST
INCLUDE A CB.
CONDITIONS WILL SLOWLY IMPROVE FROM IFR TO MVFR...ALONG WITH SLOWLY
SLACKENING WINDS THROUGH THE REST OF THE AFTERNOON. THE IMPROVEMENT
IN WIND HAS ALREADY BEEN NOTED AT KPOU...BUT THEY ACTUALLY HAVE THE
LOWEST CIGS.
THESE LOWER CIGS MIGHT LIFT NORTHWARD AS DRY SLOT CLEARS OUT MID
LEVELS...BUT ALLOWS FOR POOLING OF MOISTURE AT THE LOWER LEVELS.
SATELLITE PICTURES SHOW GENUINE CLEARING FROM OUR NATION/S CAPITAL
SOUTHWARD. THIS CLEARING LOOKS TO MOVE INTO OUR REGION WELL AFTER
SUNDOWN AS WELL AS EVEN LIGHTER WIND.
DID NOT INCLUDE ANY FOG IN THE TAFS TONIGHT DESPITE SATURATED
GROUND. THINKING IS THE AIR WILL BE VERY "MIXED" IN THE WAKE OF THE
STORM ALONG WITH STILL SOME BREEZE IN ALL PLACES. WE WILL REVISIT
THE FOG POSSIBILITY LATER ON.
A MUCH BETTER DAY ON TAP MONDAY WITH VFR CONDITIONS...UNRESTRICTED
CLOUDS...FEW TO SCATTERED CU DEVELOPING LATER ON...AND THE WIND OUT
OF THE WEST OR NORTHWEST 10 KTS OR LESS.
OUTLOOK...
MON/TUE...VFR. NO SIG WX.
WED/THU/FRI...VFR. SLIGHT CHC -SHRA.
&&
.FIRE WEATHER...
TROPICAL STORM IRENE WILL CONTINUE TO MOVE NORTHEASTWARD
ACROSS NEW ENGLAND TONIGHT. HIGH PRESSURE WILL BUILD IN FROM THE
WEST AND DOMINATE OUR WEATHER FOR MUCH OF THE NEXT WEEK.
&&
.HYDROLOGY...
THE HEAVIEST RAINFALL HAS ENDED ACROSS THE AREA...HOWEVER RUNOFF
CONTINUES WITH RIVERS AND STREAMS RISING. MODERATE TO MAJOR
FLOODING IS OCCURRING OR WILL OCCUR ACROSS PORTIONS OF THE
FORECAST AREA. PLEASE REFER TO THE FORECASTS...WARNINGS AND
STATEMENTS FOR THE LATEST INFORMATION.
PUBLIC INFORMATION STATEMENTS ARE BEING ISSUED WITH RAINFALL
TOTAL FROM IRENE. THE HIGHEST RAINFALL REPORT RECEIVED HAS BEEN
13.30 INCHES FROM EAST DURHAM IN GREENE COUNTY. WIDESPREAD 3 TO 8
INCHES HAS FALLEN ACROSS MUCH OF THE FORECAST AREA WITH LESSER
AMOUNTS ACROSS NORTHERN HERKIMER AND HAMILTON COUNTIES.
IN THE WAKE OF IRENE HIGH PRESSURE WILL BUILD IN AND WILL DOMINATE
OUR WEATHER MUCH OF THE WEEK. NEXT CHANCES FOR RAINFALL WILL COME
LATE IN THE WEEK.
&&
.CLIMATE...
AS OF 4:25 PM...4.52 INCHES OF RAINFALL HAVE BEEN REPORTED AT THE
ALBANY INTERNATIONAL AIRPORT. THIS BREAKS THE OLD RECORD OF 3.50
INCHES SET BACK IN 1971.
TODAY'S RAINFALL BRINGS THE MONTHLY TOTAL FOR AUGUST TO 10.24
INCHES WHICH PLACES AUGUST 2011 IN SECOND PLACE FOR WETTEST
AUGUSTS ON RECORD FOR ALBANY. MONTHLY PRECIPITATION RECORDS FOR
ALBANY DATE BACK TO 1826.
1. 10.59" IN 1871
2. 10.14" IN 1856
3. 8.47" IN 1870
4. 7.58" IN 1885
5. 7.51" IN 1832
6. 7.34" IN 2004
7. 7.33" IN 1950
8. 7.28" IN 1867
9. 7.21" IN 1893
10. 7.04" IN 1971
&&
.ALY WATCHES/WARNINGS/ADVISORIES...
CT...FLOOD WATCH UNTIL 2 AM EDT MONDAY FOR CTZ001-013.
TROPICAL STORM WARNING FOR CTZ001-013.
NY...FLOOD WATCH UNTIL 2 AM EDT MONDAY FOR NYZ032-033-038>043-
047>054-058>061-063>066-082>084.
TROPICAL STORM WARNING FOR NYZ032-033-038>043-047>054-058>061-
063>066-082>084.
FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR NYZ047.
MA...FLOOD WATCH UNTIL 2 AM EDT MONDAY FOR MAZ001-025.
TROPICAL STORM WARNING FOR MAZ001-025.
VT...FLOOD WATCH UNTIL 2 AM EDT MONDAY FOR VTZ013>015.
TROPICAL STORM WARNING FOR VTZ013>015.
&&
SYNOPSIS...IAA
NEAR TERM...IAA
SHORT TERM...IAA
LONG TERM...IAA
AVIATION...HWJIV
FIRE WEATHER...IAA
HYDROLOGY...IAA
CLIMATE...IAA/BGMHazardous weather outlook, Aug 28, 3:52 AM EDT, 13 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBANY NY 352 AM EDT SUN AUG 28 2011 CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066- 082>084-VTZ013>015-291100- NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE- SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER- SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN- NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY- EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY- WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE- WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER- WESTERN DUTCHESS-EASTERN DUTCHESS-NORTHERN FULTON-SOUTHEAST WARREN- SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM- 352 AM EDT SUN AUG 28 2011 ...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... ...TROPICAL STORM WARNING IN EFFECT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN CONNECTICUT...WESTERN MASSACHUSETTS...EAST CENTRAL NEW YORK AND SOUTHERN VERMONT. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. TROPICAL STORM WARNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TROPICAL STORM WARNING. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF THE SKYWARN NET IS REQUESTED FOR ALL COUNTIES AT THIS TIME.
In the hours before
Local storm report, Aug 28, 2:52 PM EDT, 2 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
252 PM EDT SUN AUG 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0252 PM FLOOD ALBANY 42.66N 73.78W
08/28/2011 ALBANY NY DEPT OF HIGHWAYS
NY THRUWAY CLOSED FROM EXIT 24 TO EXIT 8...NUMEROUS
REPORTS OF FLOODING ALONG THIS STRETCH.
&&
HEALocal storm report, Aug 28, 2:53 PM EDT, 2 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
253 PM EDT SUN AUG 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0252 PM FLOOD BENNINGTON 42.87N 73.19W
08/28/2011 BENNINGTON VT EMERGENCY MNGR
RTE 9 CLOSED FROM BENNINGTON TO BRATTLEBORO...NUMEROUS
REPORTS OF FLOODING ALONG THIS STRETCH.
&&
HEALocal storm report, Aug 28, 3:34 PM EDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
334 PM EDT SUN AUG 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM FLOOD NORTH BLENHEIM 42.47N 74.44W
08/28/2011 SCHOHARIE NY TRAINED SPOTTER
OLD BLENHEIM BRIDGE THAT SPANS SCHOLARIE CREEK HAS BEEN
WASHED AWAY.
&&
HEALocal storm report, Aug 28, 3:56 PM EDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
356 PM EDT SUN AUG 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0228 PM FLOOD ILION 43.01N 75.04W
08/28/2011 HERKIMER NY TRAINED SPOTTER
THE RITCHFIELD STREET BRIDGE IS CRESTED OVER AND IS
RUNNING DOWN OSTEGO STREET...CAUSING FLOODING IN YARDS AT
3RD STREET.
&&
HEALocal storm report, Aug 28, 4:03 PM EDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
403 PM EDT SUN AUG 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0140 PM FLASH FLOOD RUTLAND 43.61N 72.98W
08/28/2011 RUTLAND VT PUBLIC
OTTAUQUECHEE RIVER THAT FOLLOWS RTE 4 FROM RUTLAND, VT TO
WOODSTOCK, VT IS OVER ITS BANKS AND FLOODING BUSINESSES
IN WEST WOODSTOCK.
&&
HEALocal storm report, Aug 28, 4:29 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
429 PM EDT SUN AUG 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0427 PM FLOOD AVERILL PARK 42.63N 73.55W
08/28/2011 RENSSELAER NY PUBLIC
WYANTSKILL CREEK OVERFLOWING BANKS, SPILLING ONTO THAIS
RD AT INTERSECTION OF SPRINGER.
&&
HEAThe office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 28, 2:18 AM EDT | Flash Flood Warning | ALY | Greene, Ulster | 6 hr |
| Aug 28, 2:46 AM EDT | Flash Flood Warning | ALY | Dutchess | 6 hr |
| Aug 28, 4:52 AM EDT | Flash Flood Warning | ALY | Columbia | 6 hr |
| Aug 28, 5:24 AM EDT | River Flood Warning | ALY | Ulster | 21 hr |
| Aug 28, 5:55 AM EDT | River Flood Warning | ALY | Greene, Schoharie | 17 hr |
| Aug 28, 5:55 AM EDT | River Flood Warning | ALY | Schoharie | 23 hr |
| Aug 28, 7:17 AM EDT | Flash Flood Warning | ALY | Albany, Schoharie | 6 hr |
| Aug 28, 7:21 AM EDT | River Flood Warning | ALY | Ulster | 64 hr |
| Aug 28, 7:43 AM EDT | River Flood Warning | ALY | Ulster | 33 hr |
| Aug 28, 7:56 AM EDT | River Flood Warning | ALY | Dutchess | 29 hr |
| Aug 28, 8:10 AM EDT | River Flood Warning | ALY | Dutchess, Ulster | 13 hr |
| Aug 28, 8:17 AM EDT | Areal Flood Warning | ALY | Greene, Ulster | 12 hr |
| Aug 28, 8:38 AM EDT | Areal Flood Warning | ALY | Dutchess | 12 hr |
| Aug 28, 8:51 AM EDT | Flash Flood Warning | ALY | Fulton, Montgomery, Rensselaer, Saratoga, Schenectady, Washington | 6 hr |
| Aug 28, 9:17 AM EDT | River Flood Warning | ALY | Montgomery, Saratoga, Schenectady | 38 hr |
| Aug 28, 9:17 AM EDT | River Flood Warning | ALY | Schoharie | 20 hr |
| Aug 28, 9:17 AM EDT | River Flood Warning | ALY | Montgomery, Schoharie | 20 hr |
| Aug 28, 9:17 AM EDT | River Flood Warning | ALY | Montgomery, Schenectady, Schoharie | 38 hr |
| Aug 28, 9:19 AM EDT | River Flood Warning | ALY | Rensselaer, Washington | 32 hr |
| Aug 28, 10:42 AM EDT | River Flood Warning | ALY | Dutchess | 41 hr |
| Aug 28, 10:49 AM EDT | Areal Flood Warning | ALY | Columbia | 23 hr |
| Aug 28, 11:11 AM EDT | Flash Flood Warning | ALY | Warren, Washington | 6 hr |
| Aug 28, 11:41 AM EDT | Areal Flood Advisory | ALY | Dutchess | 3 hr |
| Aug 28, 12:27 PM EDT | Flash Flood Warning | ALY | Herkimer | 6 hr |
| Aug 28, 12:43 PM EDT | Flash Flood Watch | ALY | Albany, Saratoga, Schenectady, Schoharie | 48 hr |
| Aug 28, 2:50 PM EDT | Areal Flood Warning | ALY | Fulton, Montgomery, Rensselaer, Saratoga, Schenectady, Washington | 12 hr |
| Aug 28, 3:14 PM EDT | River Flood Warning | ALY | Montgomery | 16 hr |
| Aug 28, 3:36 PM EDT | River Flood Warning | ALY | Washington | 35 hr |
| Aug 28, 4:50 PM EDT | River Flood Warning | ALY | Albany, Saratoga, Schenectady | 33 hr |
| Aug 28, 4:54 PM EDT | River Flood Warning | ALY | Albany, Rensselaer, Saratoga | 48 hr |
| Aug 28, 4:54 PM EDT | River Flood Warning | ALY | Albany, Rensselaer | 43 hr |
| Aug 28, 5:00 PM EDT | Areal Flood Warning | ALY | Warren, Washington | 42 hr |
| Aug 28, 5:01 PM EDT | River Flood Warning | ALY | Washington | 34 hr |
| Aug 28, 6:09 PM EDT | Areal Flood Warning | ALY | Herkimer | 14 hr |
| Aug 28, 6:34 PM EDT | River Flood Warning | ALY | Ulster | 22 hr |
| Aug 28, 6:38 PM EDT | River Flood Warning | ALY | Herkimer, Montgomery, Oneida | 5 hr |
Nearby
River Flood Warnings in New York, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.